# SDR 98ZZZX1876

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52AG
- Make and model: Bell UH-1H
- Aircraft serial: 7015746
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Valve
- Part number: 2040760551
- Condition: Leaks
- Location: Lt Servo
- Part time: 4,834 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT SERVO VALVE LEAKS AT CAP, P/N 42596-2B.  CONTROL NR 98-5-1.
